# SDR C2XA04CL002

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2468 THE CREW REPORTED A STRONG BURNING ODOR ON DESCENT WHEN THE ANTI-ICING SYSTEM IS ACTIVATED.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS WERE FOUND.
